Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
xstartofadisaster

Breakouts after applying Topicals!! :@

Recommended Posts

I was prescribed Dermatech ReTrieve Cream by my dermatologist 4 days ago, and I've been applying it consecutively for 3 nights, and by now it is extremely red and there are red blotches and breakouts near my nose/cheeks area as well as my forehead! I tried putting on aloe vera on but it was a bit stinging.

Don't know what to do? The redness just makes me angry!! I'm going to stop using it for a while... and use Tea Tree Oil & Witchazel, hoping to calm my skin down...

Link to comment
Share on other sites

Hmm. I've never heard of Dermatech Retrieve Cream, but it might be one of those medicines that causes a huge breakout of acne before it starts working fully. I know for sure that Retin-a Micro does this. I'd contact your dermatologist to ask that question, or hopefully someone here is using the same medicine and can shed some light on this.

Link to comment
Share on other sites

Hmm. I've never heard of Dermatech Retrieve Cream, but it might be one of those medicines that causes a huge breakout of acne before it starts working fully. I know for sure that Retin-a Micro does this. I'd contact your dermatologist to ask that question, or hopefully someone here is using the same medicine and can shed some light on this.

I hope so! I consulted the nurse working at my dermatologist's clinic yesterday and they said that its red, peeling and more breakouts because its a new medicine that i'm applying in which my skin needs to adjust to.

But seriously the red blotches are so yucky its making me really angry and depressed! I look so bad than before! They said it should last for a week, but I don't really trust that? I've stopped using it at the moment though.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×